Pierre, Hyvernat - A Linear Category of Polynomial Functors (extensional part)

lmcs:1185 - Logical Methods in Computer Science, May 13, 2014, Volume 10, Issue 2
A Linear Category of Polynomial Functors (extensional part)

Authors: Pierre, Hyvernat

We construct a symmetric monoidal closed category of polynomial endofunctors (as objects) and simulation cells (as morphisms). This structure is defined using universal properties without reference to representing polynomial diagrams and is reminiscent of Day's convolution on presheaves. We then make this category into a model for intuitionistic linear logic by defining an additive and exponential structure.


Source : oai:arXiv.org:1403.0833
DOI : 10.2168/LMCS-10(2:2)2014
Volume: Volume 10, Issue 2
Published on: May 13, 2014
Submitted on: July 9, 2013
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 57 times.
This article's PDF has been downloaded 46 times.